MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,HANDHELD,PREMIER,ADULT

Medline Industries, LP MEDLINE; ANEROID,HANDHELD,PREMIER,ADULT
Catalog Number MDS9410
Medical Device Problem Codes Deflation Problem (1149); Inflation Problem (1310); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "bp pressure cuff not deflaiting or inflating to it normal standards.Air stays in the cuff, and it does not inflate to its standard max pressure".
 
Additional Manufacturer Narrative
The customer reported receiving a medline aneroid that will not deflate and reported that the bp pressure cuff was "not deflaiting or inflating to it normal standards," with "air stays in the cuff, and it does not inflate to its standard max pressure"; there was no reported death or serious injury associated with this event.The returned hand held aneroid was received in used condition; upon initial investigation there were no obvious signs of defects or damage, the gauge was reading off without any pressure, the cuff was inflated to 300mmhg with no leaking observed, and once pressure was released using the bulb the pressure was able to deflate, however it was at a very low rate of deflation.The device is not working as intended and the complaint is confirmed.Per vendor, during the valve body production process, the drill bit broke, resulting in burrs inside the valve body; these burrs were not completely removed during the cleaning process, leading to air leakage in the ball assembly, which is the root cause of the issue, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,HANDHELD,PREMIER,ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
konstantina callas
three lakes drive
northfield, IL 60093--275
MDR Report Key50946030
Report Number1417592-2026-54173
Device Sequence Number10429136
Product Code DXQ
UDI-Device Identifier00080196773193
UDI-Public00080196773193
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9410
Device Lot Number10)65124050002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown